# SDR UPS01836918

- Difficulty date: September 15, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING LOWER SKIN IS CORRODED BEYOND LIMITS AT XRS795 BETWEEN STRINGER 52 AND 53. REPAIRED SKIN IAW 8110-3 DH SK 852-762.
